# SDR ASAA2016120518941

- Difficulty date: December 5, 2016
- Submitted: December 9, 2016
- Operation: Air carrier
- Aircraft: N530AS
- Make and model: Boeing 737890
- Aircraft serial: 36578
- Aircraft time: 26,088 hours, 7,825 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 761574B
- Part serial: AAAH003130
- Condition: Failed
- Location: Nr 2
- Part time: 25,351 hours, 8,149 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

DURING AFTER START CHECKLIST, FOUND THE NR 2 GENERATOR WILL NOT CONNECT. ACFT GROUNDED. REMOVED AND REPLACED THE NR 2 IDG IAW AMM 27-11-11 & 24-11-11. OPS CHECKED GOOD. NO LEAKS FOUND.
